# SDR USAAD98122

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820US
- Make and model: Doug DC-9-82
- Aircraft serial: 49119
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE LOW LEVEL EMERGENCY LIGHTS WERE DIM AND THE LIGHT AT ROW 16 WAS INOPERATIVE.  MAINTENANCE REPLACED ALL THE LOW LEVEL EMERGENCY LIGHT BATTERIES AND THE LIGHT ASSEMBLY AT ROW 16.  (M)
